# SDR GTIA2023031037030

- Difficulty date: March 9, 2023
- Submitted: March 11, 2023
- Operation: Air carrier
- Aircraft: N530NK
- Make and model: Airbus A319-132
- Aircraft serial: 3017
- Aircraft time: 57,607 hours, 26,410 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Oil Cooler
- Part number: 5502200111
- Part serial: 64553
- Condition: Unknown
- Location: Rh Engine
- Part time: 825 hours, 388 cycles
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOW OIL ADV. FOLLOWED BY A LOSS OF ABOUT .5 QTS EVERY 7 MIN DIVERTED TO MCI AND QUANTITY SHOWED ZERO ON SHORT FINAL. OIL SETTLED AT 1.5 JUST BEFORE ENGINE SHUTDOWN.--
